# SDR SWIA202164106

- Difficulty date: November 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT INBOARD FLAP -  LOWER SKIN IS DENTED AT THE TRAILING EDGE, APPROXIMATE WS38.00. (MARKED)   (C CHECK RO 02-03-22)   PERFORMED DOUBLER REPAIR ON RH INBD FLAP LOWER TRAILING EDGE SKIN. REF CRJ700 SRM 57-52-01-201-001-A01 FIGURE 57-52-01-991-812 (SHEET 4 OF 5). COMPLIED WITH TASK CARD 51-900-1002-SKY.
